Couldn't find what you looking for?

TRY OUR SEARCH!

i am a 29 year old female and i have had sex occasionally - the last time being in march (with protection). two months ago i was diagnosed with a vaginal yeast infection. initially i was given a 6 day dose of canesten 1. but the next month the infection showed up again after my period. then the doctor prescribed diflucan (oral) and i have one dose left. the symptoms of itching and burning are gone but i have sever anal itching and burning and general discomfort. this happens after every few days. it isn't constant. my doctor couldn't see anything wrong with me upon examination and she just said i was a nervous lady who's getting worried about nothing. i have looked online for answers but i can't seem to find anything. why is this happening to me?
also there is a small white bump just above the hood of my clitoris that doesn't hurt or itch and the doctor brushed that off as nothing too. she said it doesn't look like an infection of any kind.
i really would appreciate any information.

Loading...

Probably a little late now but:

1) Got to Planned Parenthood and get the annual exam, including Pap Smear - You may also want to get a Syphyllis and HIV test
2)If you still have anal burning and you have kept it clean with soap and water and applied antibiotic ointment...It could be herpetic lesions, or some other critter.

Hope that you got checked.
Reply

Loading...